# SDR C2XA03SH510

- Difficulty date: December 22, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N12924
- Make and model: Emb EMB-145LR
- Aircraft serial: 145311
- Aircraft time: 7,663 hours, 5,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: 78812
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK THE NR 4 AND NR 5 EMERGENCY PROXIMITY AISLE LIGHTS WOULD NOT ILLUMINATE DURING FUNCTIONAL CHECK.  MAINTENANCE REMOVED AND REPLACED THE NR 5 PROXIMITY LIGHT STRIP IAW EMB 145 AMM 33-50-12.  MAINTENANCE OPERATIONALLY CHECKED ALL LIGHT STRIPS AND WERE FOUND TO BE GOOD.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
